Daily at the Fair:

Air Sculpture (Balloon Display and Demonstrations) (All Day Every Day)

Pig Racing – Show Schedule (SAT 3pm, 5pm & 7pm; SUN 3pm, 5pm & 7pm; MON 3pm & 7pm; TUES 4pm, 6pm & 8pm; WED 2pm, 4pm, 6pm & 8pm; THURS 4pm, 6pm & 8pm; FRI 2pm, 4pm, 6pm & 8pm; SAT 2pm, 4pm, 6pm & 8pm)

Niagara Down Under (All Day Every Day)

Pony Rides (All Day Every Day)

Chain Saw Carver (All Day Every Day)

Fame Racing – Radio Controlled Car Racing (SAT 2pm, 4pm & 6pm; SUN 2pm & 6pm; MON 2pm & 6pm; TUES 3pm, 5pm & 7pm; WED 1pm, 3pm, 5pm & 7pm; THURS 3pm, 5pm & 7pm; FRI 1pm, 3pm, 5pm & 7pm; SAT 1pm, 3pm & 5pm)

Johnny Muttville Comix (SAT 1pm, 3:30pm & 5:30; SUN 1pm, 4pm & 5:30pm; MON 1:30pm, 4pm & 5pm; TUES 2pm, 4:30pm & 6:30pm)

Events & times on the schedule and this website are subject to change. Follow us on Facebook to keep up to date with changes.

 

Click on each date below to see what’s happening! Check back often as we will be updating the schedule as details become available!

Friday, July 22nd—North American 6 Horse Hitch Classic Series

($5 carload entry to the fair Friday, 7/22 only)

11 AM—Draft Horse Hitch Show (Horse Arena)

4:30 PM—Draft Farm Team Show (Horse Arena)

5:30 PM—North American 6 Horse Hitch Classic  (Horse Arena)

6 PM—Fair Queen Pageant (Entertainment Tent)

Saturday, July 23rd – DRIVE YOUR TRACTOR TO THE FAIR DAY/ Kids Day—Fair Opens @ 9 am

8:30 AM—Open Halter Draft Show (Horse Arena)

9 AM—Empire Classic Youth Sheep Show (Main Show Ring)
10 AM – Exhibition Halls & Buildings Open
10 AM – 4-H Kennedy Building Exhibit Judging (Kennedy Building)

12:30 PM—Open Class 6 Horse Hitch Classic  (Horse Arena)

1 PM – 10 PM—Midway Opens Kids 16 & Under Ride for $15/wristband from 1 PM—5PM

2 PM—Genesee County Fair Talent Show (Entertainment Tent)

3:30 PM – Small Fry Tractor Pull (Exhibition Building) Sponsored by Upstate Niagara Cooperative, Genesee County Pamona Grange, and Duane Schmigel

4 PM—Farm Hitch Draft Horse Show (Horse Arena)

5 PM – 10 PM – Midway Open @ Regular Rates

7 to 10PM—Savage Cabbage (Entertainment Tent)
10 PM – Exhibit Halls & Buildings Close

Sunday, July 24th – SENIOR CITIZEN DAY

9 AM—Open Class Poultry Show—(Merton Building)

 

10 AM—Open Class Rabbit Show—(Merton Building)

 

10 AM—WNY Garden Pullers Tractor Pulls (Grandstands)

 

10 AM – 4-H Beef Show (Main Show Ring)

10 AM – Exhibition Halls & Buildings Open

 

NOON – Open Class Beef Show (Main Show Ring)

 

1 PM—10 PM—MIDWAY OPEN

 

1 PM—Fair Queen Pageant (Entertainment Tent)

 

4 PM—The Big Pig Shindig Swine Show (Main Show Ring)

 

4 PM—7 PM—Monica Hall—Band (Entertainment Tent)

7 to 10 PM—Wail-ON Tribute to Waylon Jennings – (Entertainment Tent)

10 PM – Exhibit Halls & Buildings Close

 

 

Monday, July 25th – VETERAN’S DAY AT THE FAIR

10 AM – Exhibition Halls & Buildings Open

2 PM—Color War (Lawn North of Fair Restrooms) Sponsored by LuGia’s on Wheels

3 PM—4-H FCS Club Activity (Kennedy Building)

4 PM— 4-H Market Lamb Show (Main Show Ring)

5 PM—10 PM—MIDWAY OPEN
6 PM—4-H Goat Agility (Main Show Ring)

7 PM—Karaoke (Entertainment Tent)
10 PM – Exhibit Halls & Buildings Close

 

Tuesday, July 26th– CELEBRATE 4H DAY/Chapin Manufacturing Day

8:30 AM—4H Market Goat Show (Main Show Ring)

10 AM—4_H Market Hog Show (Main Show Ring)

10 AM – Exhibition Halls & Buildings Open

4 PM—4_H Market Steer Show (Main Show Ring)

5 PM—10 PM—MIDWAY OPEN

6 PM – Parade Line Up  (Racing Pit Area)
6:30 PM – Genesee County Fair Parade —Around Fairgrounds

7 PM—Karaoke (Entertainment Tent)

10 PM – Exhibit Halls & Buildings Close

Wednesday, July 27th –

KID’S DAY/EMERGENCY RESPONDER’S NIGHT

9 AM—4-H Meat & Dairy Goat Show (Main Show Ring)

9 AM—4-H Western Horse Show (Horse Arena)
10 AM – Exhibit Halls & Buildings Open
12:30 PM – Small Fry Tractor Pull (Exhibition Building) Sponsored by Upstate Niagara Cooperative, Genesee County Pamona Grange, and Duane Schmigel
1 PM – 10 PM—Midway Opens, Kids 16 & Under Ride for $15/wristband from 1 PM-5 PM

1 PM—4-H Breeding Sheep Show (Main Show Ring)

4 PM—4-H Hog Show (Main Show Ring)

7 PM – JUDAH – Band (Entertainment Tent)

7 PM—4-H Alumni Master Showman Contest (Main Show Ring)

7 PM—Genesee Speedway GoKart Racing (Grandstands)
10 PM – Exhibit Halls & Buildings Close

Thursday, July 28th – HP HOOD DAY

9 AM – 4-H Dairy Show (Main Show Ring)

9 AM—4-H English Horse Show (Horse Arena)

10 AM – Exhibition Halls & Buildings Open
4 PM – 10 PM—MIDWAY OPEN

4 PM—Faith at the Fair (Entertainment Tent)

5 PM—Color War (Lawn North of Fair Restrooms) Sponsored by LuGia’s on Wheels

6:30 PM – 4-H Market Animal Auction Sale Begins (Main Show Ring)
10 PM – Exhibit Halls & Buildings Close

Friday, July 29th – GENESEE COUNTY CHAMBER OF COMMERCE NIGHT

9 AM – 4-H Gymkhana Horse Show  (Horse Arena)
10 AM—4-H Livestock Costume Contest (Main Show Ring)
10 AM – Exhibition Halls & Buildings Open

11 AM—4-H FCS Club Activity (Kennedy Building)
NOON – 4-H Master Showman Contest (Main Show Ring)
1 PM—4-H Working Goat Show (Main Show Ring)

4 PM – 10 PM—MIDWAY OPEN

4 PM—4-H FCS Club Activity (Kennedy Building)
7 PM – Demolition Derby (Grandstands)

**FIREWORKS at the completion of the Demo Derby**
7 to 11 PM – BB Dang (Entertainment Tent)

 10 PM – Exhibit Halls & Buildings Close

Saturday, July 30th – KIDS DAY

8:30 AM – NIOGA Dairy Showmanship Show (Main Show Ring)
10 AM – Exhibition Halls & Buildings Open

10:30 AM—NIOGA Dairy Show (Main Show Ring)

1 PM – 10 PM—Midway Opens Kids 16 & Under Ride for $15/wristband from 1 PM—5PM

1 PM—4 PM—OHMS Band (Entertainment Tent)

3:30 PM- Small Fry Tractor Pull (Exhibition Building) Sponsored by Upstate Niagara Cooperative, Genesee County Pamona Grange, and Duane Schmigel

 

6 PM – Racing at Genesee Speedway
7 to 11:00 PM – Audibull – (Entertainment Tent)
10 PM – Exhibit Halls & Buildings Close